# SDR WX0A1900010073960

- Difficulty date: May 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 1000-0110: 633-19     BULK CARGO DOOR CUTOUT LOWER SILL BEAM FR61 AND 62, NUT PLATE AREAS, CORROSION FOUND. / BULK CARGO DOOR CUTOUT LOWER SILL BEAM BTW FR 61 AND FR 62 AT NUT PLATES AREAS (QTY.2) PERMANENTLY REPAIRED IAW SRM 53-41-49-300-003. REPAIR CATEGORY B SEE SRM TASK SRI 53-41-49-205-003 FOR INSPECTION REQUIREMENTS: INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 60000FC/120000FH, SUBSEQUENT INSPECTION  INTERVALS: TBD FC/FH, INSPECTION METHOD: TBD.       ALUMINIUM: 2024T3 0.090IN  PO:1578507"
